# SDR SWAA2023062763141

- Difficulty date: May 26, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N8536Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63571
- Aircraft time: 20,012 hours, 9,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CORNER OF AFT CARGO DOOR THRESHOLD CRACKED<[01] REMOVED AND REPLACED CORNER SCUFF PLATE (THRESHOLD) PER SRM 51-40-02.;[02] C/W INSPECTION
